# SDR 95ZZZX2507

- Difficulty date: April 4, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N105GL
- Make and model: Beech 1900C
- Aircraft serial: UC105
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Radome
- Part number: 1014100959
- Condition: Cracked
- Location: Nose
- Part time: 13,886 hours
- Stage of operation: TX
- Nature of condition: C
- Precautionary procedure: K

## Discrepancy

ORD - WHILE AIRCRAFT WAS PARKED, A BAG CART IMPACTED THE RADOME.  THE RADOME WAS REMOVED, THE MOUNTING STRUCTURE INSPECTED, AND REPLACED THE RADOME WITH SERVICEABLE.
